Whittaker-Shintani functions on the symplectic group of Fourier-Jacobi type
Compositio Mathematica, Volume 79 (1991) no. 3, pp. 321-349.
@article{CM_1991__79_3_321_0,
     author = {Murase, Atsushi and Sugano, Takashi},
     title = {Whittaker-Shintani functions on the symplectic group of {Fourier-Jacobi} type},
     journal = {Compositio Mathematica},
     pages = {321--349},
     publisher = {Kluwer Academic Publishers},
     volume = {79},
     number = {3},
     year = {1991},
     mrnumber = {1121142},
     zbl = {0731.11026},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1991__79_3_321_0/}
}
TY  - JOUR
AU  - Murase, Atsushi
AU  - Sugano, Takashi
TI  - Whittaker-Shintani functions on the symplectic group of Fourier-Jacobi type
JO  - Compositio Mathematica
PY  - 1991
SP  - 321
EP  - 349
VL  - 79
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1991__79_3_321_0/
LA  - en
ID  - CM_1991__79_3_321_0
ER  - 
%0 Journal Article
%A Murase, Atsushi
%A Sugano, Takashi
%T Whittaker-Shintani functions on the symplectic group of Fourier-Jacobi type
%J Compositio Mathematica
%D 1991
%P 321-349
%V 79
%N 3
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1991__79_3_321_0/
%G en
%F CM_1991__79_3_321_0
Murase, Atsushi; Sugano, Takashi. Whittaker-Shintani functions on the symplectic group of Fourier-Jacobi type. Compositio Mathematica, Volume 79 (1991) no. 3, pp. 321-349. http://archive.numdam.org/item/CM_1991__79_3_321_0/

[1] Böcherer, S.: Über die Funktionalgleichung automorphen L-Funktionen zur Siegelschen Modulgruppe, J. reine und angew. Math. 362 (1985) 146-168. | MR | Zbl

[2] Böcherer, S.: Ein Rationlitätssatz für formale Heckereichen zur Siegelschen Modulgruppe, Abh. Math. Sem. Univ. Hamburg 56 (1986) 35-47. | MR | Zbl

[3] Bump, D.: The Rankin-Selberg method: A survey, In Number Theory, Trace formulas and Discrete Groups, Symposium in Honor of Atle Selberg, Academic Press (1989). | MR | Zbl

[4] Bump, D.: Generic "spin" L-functions on GSp(6), preprint (1989).

[5] Casselmann, W. and Shalika, J.: The unramified principal series of p-adic groups II: The Whittaker function, Compositio Math. 41 (1980) 207-231. | Numdam | MR | Zbl

[6] Jacquet, H. and Langlands, R.: Automorphic forms on GL(2), Springer Lecture Notes in Math. 114 (1970). | MR | Zbl

[7] Kato, S.: On an explicit formula for class-1 Whittaker functions on split reductive groups on p-adic fields, preprint (1978).

[8] Murase, A.: L-functions attached to Jacobi forms of degree n, Part I: The basic identity, J. reine und ange. Math. 401 (1989) 122-156. | MR | Zbl

[9] Murase, A.: L-functions attached to Jacobi forms of degree n, Part II: Functional equation, preprint. | Zbl

[10] Piatetski-Shapiro, I.I., Rallis, W.: L-functions for the Classical Groups, notes by J. Cogdell, Springer Lecture Notes in Math. 1254 (1984).

[11] I. Satake, Theory of spherical functions on reductive algebraic groups over p-adic fields, I.H.E.S. Publ. Math. 18 (1963) 5-69. | Numdam | MR | Zbl

[12] Shintani, T.: On an explicit formula for class-1 "Whittaker functions" on GLn over P-adic fields, Proc. Japan Acad. 52 (1976) 180-182. | MR | Zbl

[13] Shintani, T.: Unpublished notes.